# SDR DALA2024071307096

- Difficulty date: July 12, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,682 hours, 42,723 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Contaminated
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3236 DISC: ON SHORT FINAL LANDING MSP FA CALLED AND REPORTED A STRANGE SMELL THROUGHOUT THE CABIN. NOTHING DETECTED IN FLT DECK. DISAPPEARED WITH APU AIR ON AFTER LANDING - ON GRD FA REPORTED DIRTY SOCK ODOR. C/A: C/W AMDS 0550-2002, 4900-2001, 4916-2001, 2100-2005. FOUND APU INLET COMPRESSOR SOAKED IN OIL. PERFORMED PACKS BURNOUT. NO ODOR NOTED. MCC CONTACTED. OK FOR SERVICE. NO GO ODI C/W. (LP: 6209671)
